# SDR MZZA0700009

- Difficulty date: July 23, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 25,445 hours, 9,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156X
- Condition: Corroded
- Location: Sta 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L AT BAY 14 IN FORWARD CARGO COMPARTMENT WITH ROWS OF RIVETS CORRODED, STA 500-500A.
